How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist
Internist, Doctor
Category: Medical
Satisfied Customers: 1066
Experience:  MD,MBBS, Diplomate American Board of Internal Medicine
23050427
Type Your Medical Question Here...
Internist is online now
A new question is answered every 9 seconds

Is there any cross reaction between Zoloft and klonopin

Customer Question

Is there any cross reaction between Zoloft and klonopin
Submitted: 1 year ago.
Category: Medical
Expert:  Internist replied 1 year ago.

hi there,

i am online and will be happy to answer yuour questions.

thank you for your patience.

do you have diabetes? please reply so i can help you.

Expert:  Internist replied 1 year ago.

Using klonopin together with zoloft may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you.

Expert:  Internist replied 1 year ago.

to summarize, as such there is no dangerous cross reaction between two drugs. however you should avoid taking both together as it may increase dizziness, mental impairment .

i hope this helps.

please let me know if you have any questions.

kindly leave positive ratings above chat box if done for now.

thank you

Expert:  Internist replied 12 months ago.

I am here to help you and I wish you best health,

if done for now, please leave positive rating above the chat box.

we only get credit for helping clients after positive feedback.

If you have any more questions, please feel free to ask anytime.

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-drhashmimd/?rpt=3800